MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.52564

Медицинская библиотека · Cureus · 2024

Tendency of Semaglutide to Induce Gastroparesis: A Case Report.

Chaudhry Ahtshamullah, Gabriel Buluku, Noor Jawad, Jawad Saima, Challa Suryanarayana R

Клинический случайСтатьяПеревод в очереди

Аннотация

Semaglutide, an agonist of the glucagon-like peptide-1 receptor, is frequently used in the treatment of diabetes mellitus type 2, although, lately, weight loss has additionally become a reason for its use. However, if a patient is already experiencing bloating, nausea, abdominal pain, and discomfort in the abdomen, it is not recommended to use it due to concern about aggravating these symptoms. Although it is often well tolerated, there are occasions when it can have several gastrointestinal side effects. Therefore, we report a case of a patient who started taking semaglutide and later developed gastroparoresis.

Для цитирования: Chaudhry Ahtshamullah, Gabriel Buluku, Noor Jawad, Jawad Saima, Challa Suryanarayana R. Tendency of Semaglutide to Induce Gastroparesis: A Case Report.. Cureus. 2024. DOI: 10.7759/cureus.52564.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.